Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 30, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 21, 2015, 9:37 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2015, 9:37 AM CST (15:37 UTC)
- Expired
- Nov 21, 2015, 3:02 PM CST
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
973 WHUS73 KMKX 211537 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 AM CST SAT NOV 21 2015 ...NORTH WINDS TO INCREASE WITH PASSAGE OF LOW PRESSURE... .NORTH WINDS WILL INCREASE AND TURN NORTHWEST AS INTENSIFYING LOW PRESSURE...MOVES FROM SOUTHERN ILLINOIS TO NEAR LAKE ERIE BY EVENING. NORTH WINDS WILL BACK TO THE NORTHWEST AND INCREASE TO 15 TO 30 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GUSTS UP TO 45 KNOTS ARE EXPECTED SOUTH OF WIND POINT THROUGH THE MID-AFTERNOON. HENCE A GALE WARNING IS BEING POSTED FROM WIND POINT TO WINTHROP HARBOR. THE WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH THE OVERNIGHT BEFORE EASING EARLY SUNDAY MORNING AS HIGH PRESSURE REACHES THE MID MISSISSIPPI RIVER VALLEY. LMZ646-212345- /O.UPG.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/ /O.NEW.KMKX.GL.W.0030.151121T1537Z-151121T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 937 AM CST SAT NOV 21 2015 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH 20 TO 30 KNOTS...WITH GUSTS TO 45 KNOTS DECREASING TO 35 KNOTS THIS AFTERNOON. WINDS WILL BACK TO THE NORTHWEST THIS AFTERNOON. WINDS TURN WEST 15 TO 25 KNOTS TONIGHT...EASING TO 10 TO 15 KNOTS LATE SUNDAY MORNING. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643>645-212345- /O.CON.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 937 AM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. A FEW GUSTS UP TO 33 KNOTS SOUTH OF NORTH POINT LIGHT. WINDS WILL BACK TO THE NORTHWEST THIS AFTERNOON. WINDS TURN WEST 15 TO 25 KNOTS TONIGHT...EASING TO 10 TO 15 KNOTS LATE SUNDAY MORNING. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
1 follow-up statement
008 WHUS73 KMKX 212102 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CST SAT NOV 21 2015 ...NORTHWEST WINDS TO CONTINUE GUSTY WITH PASSAGE OF LOW PRESSURE... .NORTHWEST WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH THE OVERNIGHT BEFORE EASING EARLY SUNDAY MORNING AS HIGH PRESSURE REACHES THE MID MISSISSIPPI RIVER VALLEY. LMZ646-220515- /O.CAN.KMKX.GL.W.0030.000000T0000Z-151121T2100Z/ /O.EXA.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-220515- /O.CON.KMKX.SC.Y.0103.000000T0000Z-151122T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 302 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 21, 3:15 AM CST, 6 hours 22 minutes earlier.
Area forecast discussion, Nov 21, 3:15 AM CST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST SAT NOV 21 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
SOUTHERN WISCONSIN IS IN THE LEFT EXIT REGION OF THE 250 MB 115 KNOT
UPPER JET FROM THE CENTRAL PLAINS TO UPPER OHIO VALLEY. THIS
RESULTS IN MODERATE UPPER DIVERGENCE AND MODERATE TO STRONG 700 MB
UPWARD MOTION THAT MAINLY AFFECTS SOUTHEAST WISCONSIN FROM MID TO
LATE MORNING.
700 MB DRYING OCCURS OVER SOUTH CENTRAL WISCONSIN BY LATE THIS
MORNING. THAT MOVES ACROSS SOUTHEAST WISCONSIN DURING THE EARLY
AFTERNOON. THE 700 MB LOW MOVES ACROSS NORTHERN ILLINOIS AND THE
FAR SOUTHERN WISCONSIN AREA THIS MORNING. 850 MB TEMPERATURES ARE
COLD...AROUND MINUS 8N CELSIUS FOR THE SNOW EVENT. AS THE 850 MB
LOW MOVES ACROSS CENTRAL ILLINOIS AROUND SUNRISE...850 MB WIND
BECOME EAST THEN NORTHEAST. BEFORE TURNING NORTH BY MID AFTERNOON.
WINDS INCREASE AS THE LOW STRENGTHENS APPROACHING THE LAKE ERIE AREA.
THE SURFACE LOW IS JUST A LITTLE SOUTH MOVING ACROSS THE UPPER OHIO
VALLEY TODAY. THE SURFACE WINDS ALSO BECOME EAST...THEN NORTHEAST
THIS MORNING...BEFORE BECOMING NORTH DURING THE MID AFTERNOON.
THEREFORE THE LAKE ENHANCEMENT PERIOD SHOULD OCCUR THROUGH THE
MORNING AND CUT OFF BY MID AFTERNOON.
AS A RESULT EXPECT MOST OF THE ADDITIONAL ACCUMULATING TO BE ACROSS
SOUTHEAST WISCONSIN FROM MID MORNING THROUGH EARLY AFTERNOON.
WILL LEAVE HEADLINES AS IS. AROUND 10 INCHES OF SNOW HAS ALREADY
FALLEN ALONG MUCH OF THE ILLINOIS BORDER AREA. AMOUNTS DROP OFF TO
THE NORTH...WITH LITTLE ACCUMULATIONS EXPECTED NORTH OF THE DELLS
THROUGH FOND DU LAC. HOWEVER THE SOUTHERN PORTIONS OF THE COUNTIES
OF THE ADVISORY AREA COULD SEE SEVERAL INCHES OF SNOW.
WILL TRIM ENDING TIME OF THE SOUTH CENTRAL WISCONSIN ADVISORIES TO 9
AM CST...ALONG WITH IOWA COUNTY AS THE DRY AIR SHOULD CUT OFF SNOW
BY THEN.
WITH THAT WARM PAVEMENT...MUCH LESS ACCUMULATION WAS OCCURRING ON
ROADS...EXCEPT IN THE ILLINOIS BORDER AREA. SNOW SHOULD PICK UP
OVER MUCH OF SOUTHEAST WISCONSIN AND SOME ACCUMULATIONS ON ROADS
SHOULD OCCUR.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...HIGH
HIGH PRESSURE WILL BRING SUNSHINE FOR AT LEAST THE MORNING ON
SUNDAY...WITH AN APPROACHING SHORTWAVE LIKELY TO BRING INCREASING
AFTERNOON CLOUDS. SHOULD BE A CHILLY DAY WITH HIGHS JUST IN THE
20S. COOLEST TEMPS WILL LIKELY BE IN THE SOUTH WHERE THE SNOWPACK
WILL BE DEEPER.
COULD SEE A FEW SNOWFLAKES IN THE NORTHEAST SUNDAY NIGHT AS THE
WAVE MOVES THROUGH...BUT VERY LITTLE TO NO ACCUMULATION IS
EXPECTED.
HIGH PRESSURE WILL BUILD BACK IN FOR MONDAY AND TUESDAY...WITH
BELOW NORMAL TEMPERATURES CONTINUING.
.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM
MOISTURE AND TEMPERATURES WILL INCREASE WED/THU UNDER SOUTHERLY
LOW LEVEL FLOW AHEAD OF APPROACHING LOW PRESSURE. MODELS CURRENTLY
IN PRETTY GOOD AGREEMENT WITH WIDESPREAD RAIN LIKELY WEDNESDAY
NIGHT INTO THURSDAY NIGHT.
COULD SEE A LITTLE PRECIP LINGER INTO FRIDAY...BUT IT MAINLY LOOKS
DRY...WITH COLDER AIR MOVING BACK IN BEHIND THE DEPARTING LOW
PRESSURE SYSTEM.
&&
.AVIATION/12Z TAFS/...
MVFR/IFR CONDITIONS WITH STEADY MODERATE SNOW...WITH BRIEF PERIODS
OF HEAVY SNOW...WILL COVER MUCH OF SOUTHERN WISCONSIN ESPECIALLY
NEAR AND SOUTH OF THE I 94 CORRIDOR. THESE LOWER CONDITIONS SHOULD
SPREAD NORTH A LITTLE OVER THE SOUTHEAST AS THE DEEPENING LOW
PRESSURE CROSSES ILLINOIS INTO THE UPPER OHIO VALLEY.
WILL SEE SNOW TAPERING OFF FROM WEST TO EAST FROM MID-MORNING
THROUGH MID-AFTERNOON WITH VFR CONDITIONS BY MID-MORNING AT KMSN AND
AT EASTERN TAF SITES IN THE 20-21Z TIME PERIOD.
WILL SEE NORTH WINDS BECOME GUSTY UP TO 20 KNOTS IN THE SOUTHERN AND
EASTERN PORTIONS OF THE FORECAST AREA IN THE TIGHTENING GRADIENT
WITH THE PASSAGE OF THE LOW...THEN EASING IN THE EVENING.
&&
.MARINE...
LATEST NAM SUPPORTS NORTH WINDS INCREASING MID-MORNING IN THE
SOUTHERN ZONES...AND EARLY AFTERNOON IN THE NORTH AND THEN TURNING
NORTHWEST. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO
SUNDAY MORNING...THEN DIMINISH FOR A TIME BEFORE TURNING SOUTHWEST
AHEAD OF A SURFACE TROUGH TRAILING LOW PRESSURE PASSING ACROSS
SOUTHERN CANADA AND INCREASING AGAIN TO ADVISORY LEVELS LATE SUNDAY
AFTERNOON/EVENING.
A SMALL CRAFT ADVISORY FOR THE SOUTHERN ZONES IS IN EFFECT FROM 15Z
TODAY THROUGH 15Z SUNDAY...AND FROM 19Z SATURDAY TO 15Z SUNDAY FOR
THE NORTH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ063-067>069.
WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR WIZ059-
060-064>066-070>072.
WINTER STORM WARNING UNTIL 9 AM CST THIS MORNING FOR WIZ062.
WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ046-
047-056-057.
WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ051-052-058.
LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM CST SUNDAY
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 9 AM CST SUNDAY
FOR LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Nov 21, 4:00 AM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CST SAT NOV 21 2015 WIZ046-047-051-052-056>060-062>072-221000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 400 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW...WILL AFFECT SOUTHERN WISCONSIN THIS MORNING. A WINTER STORM WARNING IS IN EFFECT FROM NEAR LONE ROCK TO MADISON TO AROUND WEST BEND AND PORT WASHINGTON. THE HEAVIEST SNOWFALL TOTALS WILL BE TOWARD THE ILLINOIS BORDER. WINTER WEATHER ADVISORIES ARE IN EFFECT NORTH OF MADISON AND PORT WASHINGTON. THE SNOW WILL END BY LATE MORNING OVER MUCH OF SOUTH CENTRAL WISCONSIN AND BY MID AFTERNOON MOST OF THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL REPORTS WILL BE APPRECIATED TODAY. LMZ643>646-221000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT MID-MORNING FOR THE NEARSHORE WATERS FROM MILWAUKEE SOUTH...AND EARLY AFTERNOON FOR THE NEARSHORE WATERS NORTH OF MILWAUKEE FOR BRISK NORTH TO NORTHWEST WINDS AND HIGH WAVES AS STRONG LOW PRESSURE TRACKS FROM SOUTHERN ILLINOIS TOWARDS THE LAKE ERIE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL MID-MORNING SUNDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY NIGHT AND MONDAY AS BREEZY SOUTHWEST TO WEST WINDS DEVELOP. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Nov 21, 8:51 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 AM CST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NNW PLEASANT PRAIRIE 42.56N 87.94W
11/21/2015 M6.0 INCH KENOSHA WI COCORAHS
COCORAHS STATION PLEASANT PRAIRIE 3.8 NW
/WI-KN-11/
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMLocal storm report, Nov 21, 8:57 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 1 E MCFARLAND 43.02N 89.28W
11/21/2015 M6.0 INCH DANE WI COCORAHS
COCORAHS STATION MCFARLAND 0.8 E /WI-DA-14/
&&
SPMLocal storm report, Nov 21, 9:00 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HEAVY SNOW 2 NNE WHITEWATER 42.86N 88.73W
11/21/2015 M6.0 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WHITEWATER /WHTW3/
&&
SPMLocal storm report, Nov 21, 9:03 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY SNOW 5 SE FOOTVILLE 42.62N 89.15W
11/21/2015 M17.0 INCH ROCK WI CO-OP OBSERVER
STORM TOTAL THROUGH 615 AM.
0652 AM HEAVY SNOW MONROE 42.60N 89.64W
11/21/2015 M16.0 INCH GREEN WI PUBLIC
STORM TOTAL THROUGH 6AM CST. RELAYED VIA
SOCIAL MEDIA.
0700 AM HEAVY SNOW 2 SSW BELOIT 42.50N 89.03W
11/21/2015 M14.0 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION BELOIT /BLTW3/
0700 AM HEAVY SNOW 6 SSE ORFORDVILLE 42.54N 89.23W
11/21/2015 M13.0 INCH ROCK WI PUBLIC
RELAYED VIA SOCIAL MEDIA. STORM TOTAL
THROUGH 7 AM CST.
0800 AM SNOW DARLINGTON 42.68N 90.12W
11/21/2015 M12.8 INCH LAFAYETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION DARLINGTON /DARW3/
1045 PM HEAVY SNOW 5 SE FOOTVILLE 42.62N 89.15W
11/20/2015 M12.5 INCH ROCK WI CO-OP OBSERVER
STORM TOTAL FOR THE PREVIOUS 5 HOURS. ROADS
ARE SNOW COVERED.
0713 AM HEAVY SNOW 1 N JANESVILLE 42.70N 89.02W
11/21/2015 M11.5 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION ARGYLE /ARGW3/
0700 AM SNOW 5 SSW JANESVILLE 42.62N 89.07W
11/21/2015 M11.0 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION ROCK RIVER /AFTW3/
0500 AM HEAVY SNOW MINERAL POINT 42.86N 90.18W
11/21/2015 E11.0 INCH IOWA WI PUBLIC
STORM TOTAL THROUGH 5 AM CST. RELAYED VIA
SOCIAL MEDIA.
1002 PM HEAVY SNOW MONROE 42.60N 89.64W
11/20/2015 M11.0 INCH GREEN WI PUBLIC
RELAYED VIA FACEBOOK. MEASUERED IN GRASS.
1002 PM HEAVY SNOW MONONA 43.05N 89.33W
11/20/2015 M11.0 INCH DANE WI PUBLIC
RELAYED VIA FACEBOOK. MEASUERED IN GRASS.
0600 AM HEAVY SNOW 1 W BRODHEAD 42.62N 89.39W
11/21/2015 M10.9 INCH GREEN WI CO-OP OBSERVER
CO-OP OBSERVER STATION BRODHEAD /BROW3/
1200 AM HEAVY SNOW 4 NNW DARLINGTON 42.73N 90.15W
11/21/2015 E10.0 INCH LAFAYETTE WI 911 CALL CENTER
ESTIMATED STORM TOTAL SNOWFALL REPORTED FROM
THE UNINCORPORATED TOWN OF CALAMINE.
0700 AM SNOW 5 SE DODGEVILLE 42.91N 90.06W
11/21/2015 M8.5 INCH IOWA WI COCORAHS
COCORAHS STATION 5 SE DODGEVILLE /WI-IW-3/
0600 AM HEAVY SNOW 4 NNE UNION GROVE 42.74N 88.03W
11/21/2015 E8.5 INCH RACINE WI PUBLIC
STORM TOTAL THROUGH 6 AM CST. RELAYED VIA
BROADCAST MEDIA.
0600 AM HEAVY SNOW MILTON 42.78N 88.95W
11/21/2015 M8.5 INCH ROCK WI NWS EMPLOYEE
STORM TOTAL THROUGH 6 AM CST.
0700 AM HEAVY SNOW 1 ENE LAKE GENEVA 42.59N 88.42W
11/21/2015 M7.3 INCH WALWORTH WI COCORAHS
COCORAHS STATION LAKE GENEVA 0.6 ENE
/WI-WW-2/
0927 PM HEAVY SNOW ALBANY 42.71N 89.44W
11/20/2015 E7.0 INCH GREEN WI LAW ENFORCEMENT
1215 AM HEAVY SNOW 2 NW BELOIT 42.54N 89.05W
11/21/2015 M7.0 INCH ROCK WI TRAINED SPOTTER
STORM TOTAL SINCE 420 PM CST 11/20. SNOW
STILL FALLING LIGHTLY.
0700 AM SNOW 1 NE UNION GROVE 42.70N 88.03W
11/21/2015 M6.6 INCH RACINE WI CO-OP OBSERVER
CO-OP OBSERVER STATION UNION GROVE /UGRW3/
0700 AM HEAVY SNOW PADDOCK LAKE 42.57N 88.10W
11/21/2015 M6.5 INCH KENOSHA WI COCORAHS
COCORAHS STATION PADDOCK LAKE /WI-KN-13/
0600 AM HEAVY SNOW 1 S ROCHESTER 42.73N 88.23W
11/21/2015 M6.5 INCH RACINE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER WWTP
/ROCW3/
0700 AM HEAVY SNOW 3 SE EAGLE 42.85N 88.44W
11/21/2015 M6.1 INCH WAUKESHA WI COCORAHS
COCORAHS STATION MUKWONAGO 5.3 W /WI-WK-34/
0700 AM SNOW 1 NNW PLEASANT PRAIRIE 42.56N 87.94W
11/21/2015 M6.0 INCH KENOSHA WI COCORAHS
COCORAHS STATION PLEASANT PRAIRIE 3.8 NW
/WI-KN-11/
0700 AM HEAVY SNOW 1 E MCFARLAND 43.02N 89.28W
11/21/2015 M6.0 INCH DANE WI COCORAHS
COCORAHS STATION MCFARLAND 0.8 E /WI-DA-14/
0708 AM HEAVY SNOW 2 NNE WHITEWATER 42.86N 88.73W
11/21/2015 M6.0 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WHITEWATER /WHTW3/
0600 AM HEAVY SNOW OREGON 42.93N 89.38W
11/21/2015 E6.0 INCH DANE WI TRAINED SPOTTER
STORM TOTAL THROUGH 6 AM CST.
0700 AM SNOW 2 S MOUNT HOREB 42.98N 89.74W
11/21/2015 M5.5 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MT HOREB /MRBW3/
0700 AM SNOW 2 SW SHOREWOOD HILLS 43.06N 89.48W
11/21/2015 M5.0 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MADISON /CHMW3/
0500 AM SNOW 6 NNW STURTEVANT 42.78N 87.95W
11/21/2015 M5.0 INCH RACINE WI BROADCAST MEDIA
STORM TOTAL THROUGH 5 AM CST.
0930 PM HEAVY SNOW STOUGHTON 42.92N 89.22W
11/20/2015 M5.0 INCH DANE WI TRAINED SPOTTER
STORM TOTAL THROUGH 930 PM CST.
0435 AM SNOW WINDSOR 43.22N 89.34W
11/21/2015 M4.5 INCH DANE WI TRAINED SPOTTER
STORM TOTAL THROUGH 435 AM CST. STILL
SNOWING AT OBSERVATION TIME.
0343 AM SNOW 1 SW PALMYRA 42.87N 88.60W
11/21/2015 M4.2 INCH JEFFERSON WI NWS EMPLOYEE
STORM TOTAL THROUGH 340 AM CST. MODERATE
SNOW AT OBSERVATION TIME.
0300 AM SNOW 2 ENE VERONA 43.00N 89.50W
11/21/2015 M4.1 INCH DANE WI BROADCAST MEDIA
AT WISC-TV. STORM TOTAL THROUGH 3 AM CST.
SNOW AT OBSERVATION TIME WITH REDUCED
VISIBILITY.
0745 AM SNOW WALES 43.00N 88.38W
11/21/2015 M4.0 INCH WAUKESHA WI PUBLIC
STORM TOTAL THROUGH 745 AM CST.
0929 PM HEAVY SNOW 3 E FOOTVILLE 42.68N 89.15W
11/20/2015 E4.0 INCH ROCK WI PUBLIC
0730 AM SNOW 2 SW WATERTOWN 43.17N 88.75W
11/21/2015 M3.5 INCH JEFFERSON WI NWS EMPLOYEE
STORM TOTAL THROUGH 730 AM CST.
0600 AM SNOW KENOSHA 42.58N 87.82W
11/21/2015 E3.5 INCH KENOSHA WI PUBLIC
RELAYED VIA LOCAL MEDIA.
0638 AM SNOW MERTON 43.14N 88.31W
11/21/2015 M3.0 INCH WAUKESHA WI NWS EMPLOYEE
STORM TOTAL THROUGH 6 AM CST.
0400 AM SNOW HARTLAND 43.10N 88.34W
11/21/2015 M3.0 INCH WAUKESHA WI BROADCAST MEDIA
STORM TOTAL THROUGH 4AM.
1045 PM SNOW WHITEWATER 42.83N 88.74W
11/20/2015 M3.0 INCH WALWORTH WI AMATEUR RADIO
STORM TOTAL SNOW SENT TO MILWAUKEE SKYWARN
VIA SOCIAL MEDIA.
0531 AM SNOW 2 W CUDAHY 42.95N 87.90W
11/21/2015 M2.8 INCH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/
0630 AM SNOW 1 W SHOREWOOD 43.09N 87.90W
11/21/2015 M2.8 INCH MILWAUKEE WI BROADCAST MEDIA
STORM TOTAL AT TMJ4 STUDIO THROUGH 630 AM
CST.
0535 AM SNOW 3 NE MAPLE BLUFF 43.14N 89.34W
11/21/2015 M2.7 INCH DANE WI ASOS
ASOS STATION MADISON DANE COUNTY AIRPORT
/MSN/
0700 AM SNOW 1 WSW MAZOMANIE 43.17N 89.82W
11/21/2015 M2.5 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MAZOMANIE /MAZW3/
0540 AM SNOW 1 N REEDSBURG 43.55N 90.00W
11/21/2015 M2.5 INCH SAUK WI CO-OP OBSERVER
CO-OP OBSERVER STATION REEDSBURG 1NNE
/RDBW3/
0600 AM SNOW 5 NNW LANNON 43.21N 88.21W
11/21/2015 M2.4 INCH WASHINGTON WI CO-OP OBSERVER
CO-OP OBSERVER STATION 3 SSW RICHRIELD
/RCHW3/
0730 AM HEAVY SNOW 3 W JACKSON 43.32N 88.22W
11/21/2015 M2.0 INCH WASHINGTON WI CO-OP OBSERVER
STORM TOTAL THROUGH 7AM CST.
0700 AM SNOW 1 NNE WAUWATOSA 43.07N 88.03W
11/21/2015 M2.0 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MT. MARY COLLEGE
/MMCW3/
0700 AM SNOW 2 E BUTLER 43.11N 88.03W
11/21/2015 M2.0 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MILWAUKEE TIMMERMAN
ARPT /MWC/
0600 AM SNOW 1 S SAUKVILLE 43.37N 87.94W
11/21/2015 M2.0 INCH OZAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SAUKVILLE WWTP
/SAVW3/
0630 AM SNOW 1 SW HARTFORD 43.32N 88.40W
11/21/2015 M2.0 INCH WASHINGTON WI CO-OP OBSERVER
CO-OP OBSERVER STATION 2 W HARTFORD /HARW3/
0520 AM SNOW BEAVER DAM 43.46N 88.84W
11/21/2015 E2.0 INCH DODGE WI PUBLIC
STORM TOTAL THROUGH 520 AM CST. RELAYED VIA
SOCIAL MEDIA.
0135 AM SNOW 2 N ELMWOOD PARK 42.72N 87.82W
11/21/2015 M1.8 INCH RACINE WI TRAINED SPOTTER
STORM TOTAL SNOW. MODERATE SNOW FALLING AT
TIME OF REPORT.
0500 AM SNOW 1 SSW WEST BEND 43.41N 88.19W
11/21/2015 M1.5 INCH WASHINGTON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WEST BEND PUBLIC
WORKS /WTBW3/
&&
SPMLocal storm report, Nov 21, 9:05 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CST SAT NOV 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM SNOW 3 E PEWAUKEE 43.09N 88.19W
11/21/2015 M3.7 INCH WAUKESHA WI TRAINED SPOTTER
&&
PCLocal storm report, Nov 21, 9:37 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW BURLINGTON 42.68N 88.28W
11/21/2015 M8.0 INCH RACINE WI PUBLIC
STORM TOTAL THROUGH 7 AM CST.
&&
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 9:44 PM CST | Small Craft Advisory | MKX | 34 hr | |
| Nov 21, 12:10 PM CST | Winter Storm Warning | MKX | Rock | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.